MathSciNet Relay Station
MathSciNet bibliographic data
MR1413625 20H05 (11H55 58F17)
Katok, Svetlana Coding of closed geodesics after Gauss and Morse. Geom. Dedicata 63 (1996), no. 2, 123–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement